# SDR SWAA2013101721232

- Difficulty date: September 24, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 34,941 hours, 23,596 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5912144
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SURFACE INBD BUTTE DOOR CRACKED.  R & R IAW DRAWING.
